# SDR YENA20140908181

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 21,387 hours, 12,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091900001
- Condition: Corroded
- Location: Frames 76-91
- Part time: 21,387 hours, 12,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED AT STRINGER 23L BETWEEN FRAMES 76-91.  REPAIRED IAW E14-466-01. AND SRM 53-23-03 FIG 25, ITEM 80.
